MAUDE Adverse Event Report: MUNICH EVO; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

MUNICH EVO; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number OCCLUDER
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of an electronic venous occluder (evo) which did not function properly.The event occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: through follow-up communications with field service engineer (fse), livanova learned that an error message reporting that occluder is faulty (1560) was displayed.The fse tested the unit and could not reproduce the issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11: based on follow up communications, livanova was informed that internal electronic components of the electronic venous occluder (evo) were replaced as a precautionary measure.A review of the service history for the affected device indicated that no prior occurrences of the reported event had been associated with the specific unit involved.As the reported issue could not be reproduced during on-site testing, and based on the information currently available, the event is considered isolated, while the root cause of the occurrence could not be conclusively established.Nevertheless, taking into account the outcomes of previous investigations into similar events, it cannot be excluded that a temporary and non-persistent malfunction of an internal component may be considered a potential contributing factor associated with the reported behavior.Based on the available information, the associated risk remains within the acceptable region.
 
Event or Problem Description
See initial report.

Brand Name
EVO
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MUNICH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23495440
Report Number9611109-2025-90509
Device Sequence Number21060564
Product Code DWF
UDI-Device Identifier04033817900504
UDI-Public(01)04033817900504(11)150827
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberOCCLUDER
Device Catalogue Number12-80-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown